# SDR CX7A194J0447

- Difficulty date: August 7, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- Aircraft time: 29,384 hours, 32,502 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Position
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR COULD NOT BE RETRACTED.  SHIMMED NR 2 WOW SWITCH BRACKET.
